DBLP BibTeX Record 'journals/jct/MnukhinS07'

@article{DBLP:journals/jct/MnukhinS07,
  author    = {Valery B. Mnukhin and
               Johannes Siemons},
  title     = {Corrigendum to "Saturated simplicial complexes" [J. Combin.
               Theory Ser. A 109 (2005) 149-179]},
  journal   = {J. Comb. Theory, Ser. A},
  volume    = {114},
  number    = {3},
  year      = {2007},
  pages     = {572-574},
  ee        = {http://dx.doi.org/10.1016/j.jcta.2006.09.004},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}